# SDR UPS99829012

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON FLOORBOARD SUPPORT AT NUTPLATES FS180, 37 ABOVE L27R     BLENDED BEYOND LIMITS IAW DC8 SRM 53-2-0, MATERIAL ID 7075-T6 X .050  AND 7075T6 X .032 PO NR 282694 AND PO NR 278914, DC8 SRM 51-2-0 AND DWG NR 37730777, FAB DOUBLER, LOCATE DRILLED AND DEBURRED IAW DC8 SRM 51-2- 0.  ALODINE AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED IAW DC8 SRM 51-1- 20D.
